Thanks to Ellen for sharing this excerpt:

Endocrinologist Dr. Mary Lee Vance, interviewed in a story about human growth hormone damage in the New York Times T Style magazine Sunday, August 22, 2010

http://www.nytimes.com/2010/08/22/t-magazine/22face-doping-t.html?_r=1&scp=1&sq=pituitary&st=Search

"There is little doubt that H.G.H. was the fertilizer for my face’s errant growths, which constituted a “true adverse effect,” in the words of Dr. Mary Lee Vance, a professor of medicine and neurosurgery at the University of Virginia Health System in Charlottesville who specializes in pituitary disorders in adults. She confirmed that growth hormone used for anti-aging purposes can lead to an overload of the hormone in the body, thus stimulating skin changes, including the development of skin tags, moles, a coarsening of the skin’s texture, enlarged pores and excess sebum production in the oil glands, along with sweat."

“There is no doubt that growth hormone stimulates the entire body, and too much can be very harmful,” she said. “If you have an undiagnosed cancer, there is the possibility of promoting growth of the tumor. In the world of endocrinology, we give hormones to replace what’s appropriate for a person’s age, not to give them the same levels as when they were 30. People taking growth hormone for anti-aging are playing with fire.”

No forms of advertising are used on Cushings-Help.com.
All site features are available free of charge.
But donations are gratefully accepted!

Site Design and Maintenance: Mary Kelly O'ConnorFounder and Webmaster

Copyright © 2000-2017 Cushing's Help and Support All rights reserved.
Joomla Templates: from JoomlaShack